# SDR Q5QA20230303004

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft serial: 567
- Aircraft time: 11,815 hours, 12,090 cycles
- Engine: Pwc PT6A67B
- Engine time: 3,199 hours, 3,305 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7324 · Fuel Divider
- Part: O-Ring
- Part number: AS3209009
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FUEL NOZZLE AND FLOW DIVIDER CHANGE IT WAS NOTED THAT A O-RING WAS FOUND TO BE BROKEN. THIS O-RING WAS FOUND BROKEN PRIOR TO INSTALLATION ON THE FLOW DIVIDER POSITION. THE O-RING WAS SUPPLIED WITH A FUEL NOZZLE KIT FROM HERITAGE TURBINES, INC. P/N AS-3209-009 LOT # B439-2022-06-17 CURE DATE 2Q22. THE SUPPLIER WAS CONTACTED AND THEY ACKNOWLEDGED THAT NO OTHER FAILURES HAVE BEEN REPORTED. THIS WAS THE SECOND FAILURE FOUND BY OUR ORGANIZATION, SEE SDR Q5QA20230222002 DATED 2/27/2023.
